# SDR SIMA952451

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 3935 - FSM - FLIGHT ATTENDANTS REPORTED SMOKE SMELL AND HIGH PITCHED WHINE, FLIGHT DIVERTED TO FSM, RECIRC FAN TURNED OFF.  CREW DECLARED EMERGENCY FOR PRIORITY HANDLING.  MAINTENANCE INSPECTED AND DETERMIND FAULT WITH LEFT AUTO TEMP CONTROL SYSTEM.  SYSTEM WAS DEFERRED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
